RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Neyman, Jerzy
(1894–1981)

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:557
Abstract pages:349
Full texts:210
Birth date: 16.04.1894

http://www.mathnet.ru/eng/person36602
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1964
1. J. Neyman, “Two breakthroughs in the theory of statistical decision making”, Matematika, 8:2 (1964),  113–132  mathnet  mathscinet  zmath; Rev. Inst. Internat. Statist., 30 (1962), 11–27
1944
2. J. Neyman, “Statistical estimation as a problem of classical theory of probability”, Uspekhi Mat. Nauk, 1944, 10,  207–229  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019